# SDR P5CA2017072600238

- Difficulty date: July 24, 2017
- Submitted: July 26, 2017
- Operation: Air carrier
- Aircraft: N857GT
- Make and model: Boeing 747-87UF
- Aircraft serial: 37568
- Aircraft time: 24,037 hours, 3,976 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Dented
- Location: Bs 1820-1830
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY BS, 1820 BL 0, CENTER GUILD SUPPORT FOUND DENTED. REPLACED IAW R1-53-65-11963, REV A.
